ITP OpenIR  > 理论物理所SCI论文
On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism
Guo, HY; Li, YQ; Wu, K; Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
2001
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号35期号:6页码:703-710
摘要We introduce the Euler-Lagrange cohomology to study the symplectic and multisymplectic structures and their preserving properties in finite and infinite dimensional Lagrangian systems respectively We also explore their cei tain difference discrete counterparts in the relevant regularly discretized finite and infinite dimensional Lagrangian systems by means of the difference discrete variational principle with the difference being regarded as an entire geometric object and the noncommutative differential calculus on regular lattice. In order to show that in all these cases the symplectic and multisymplectic preserving properties do not necessarily depend on the relevant Euler-Lagrange equations, the Euler-Lagrange cohomological concepts and content in the configuration space are employed.
部门归属Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
关键词Noncommutative Differential-calculus
学科领域Physics
收录类别SCI
WOS记录号WOS:000170059300014
引用统计
被引频次:27[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12725
专题理论物理所SCI论文
通讯作者Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China.
推荐引用方式
GB/T 7714
Guo, HY,Li, YQ,Wu, K,et al. On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2001,35(6):703-710.
APA Guo, HY,Li, YQ,Wu, K,&Guo, HY , Acad Sinica, Inst Theoret Phys, POB 2735, Beijing 100080, Peoples R China..(2001).On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism.COMMUNICATIONS IN THEORETICAL PHYSICS,35(6),703-710.
MLA Guo, HY,et al."On symplectic and multisymplectic structures and their discrete versions in Lagrangian formalism".COMMUNICATIONS IN THEORETICAL PHYSICS 35.6(2001):703-710.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
On symplectic and mu(200KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Guo, HY]的文章
[Li, YQ]的文章
[Wu, K]的文章
百度学术
百度学术中相似的文章
[Guo, HY]的文章
[Li, YQ]的文章
[Wu, K]的文章
必应学术
必应学术中相似的文章
[Guo, HY]的文章
[Li, YQ]的文章
[Wu, K]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。